antistatic_86 (antistatic_86) wrote in phallicpregunta,
antistatic_86
antistatic_86
phallicpregunta

Sensitivity loss?

My boyfriend has been losing sensitivity in the head of his penis for three to four weeks now. He is uncircumcised, and is a moderate masturbator. We don't get the opportunity to be together four days a week, so he'll take care of things on his own a few times. But neither of these is a new development.

I was having some vaginal irritation issues at the start of our relationship, so we didn't start having PIV sex on a regular basis until about mid-January, just about two months ago.

He's also on Celexa, or a generic. I suspect the particular type of pill he was taking changed (even though he insists otherwise. He switched doctors and got a new prescription. Other side effects have changed, too, and when it comes to things like this, [much as I love him!] he is not the most observant guy ever).

So, my question is, could the loss of sensitivity be attributed to a change in pill? Or any of the other reasons listed? Any other ideas?
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 6 comments